# SDR ASMF2020090710

- Difficulty date: July 13, 2020
- Submitted: September 7, 2020
- Operation: Air carrier
- Aircraft: N950AM
- Make and model: Boeing 737852
- Aircraft serial: 35115
- Aircraft time: 53,048 hours, 20,286 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Proximity Sensor
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED THAT DURING APPROACH FLAP POSITION INDICATOR HAS NEEDLE SPLIT, AFTER 2 MINUTES IT TURNED TO A TRAILING EDGE FLAP LEVER DISAGREE CONDITION.  MAINTENANCE PERSONNEL PERFORMED THE BITE TO FSEU IAW FIM 27-51 TASK 801 PROCEDURE, DETECTING FAILURE CODES 275 040 03 AND 275 081 00.  THE PROXIMITY SENSORS NUMBERS S1005 AND S1002 WITH P/N 1-899-29. WERE REPLACED IAW AMM 27-88-11, TESTED CORRECT.
